Downloads: 113

Files in This Item:
File Description SizeFormat 
ajm.2011.0014.pdf261.08 kBAdobe PDFView/Open
Title: Deformations of nilpotent cones and Springer correspondences
Authors: Kato, Syu
Author's alias: 加藤, 周
Issue Date: Apr-2011
Publisher: Johns Hopkins University Press
Journal title: American Journal of Mathematics
Volume: 133
Issue: 2
Start page: 519
End page: 553
Abstract: Let G = Sp(2n) be the symplectic group over ℤ. We present a certain kind of deformation of the nilpotent cone of G with G-action. This enables us to make direct links between the Springer correspondence of sp_{2n} over ℂ, that over characteristic two, and our exotic Springer correspondence. As a by-product, we obtain a complete description of our exotic Springer correspondence.
Rights: This article appeared in the American Journal of Mathematics, Volume 133, Number 2, 2011, pages 519-553, Copyright © 2011, Johns Hopkins University Press.
This is not the published version. Please cite only the published version. この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
DOI(Published Version): 10.1353/ajm.2011.0014
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.